# SDR ASAA2016042716550

- Difficulty date: April 27, 2016
- Submitted: April 29, 2016
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 33,335 hours, 9,989 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Converter
- Part number: 1152466250
- Part serial: 115246601851
- Condition: Failed
- Location: Apu
- Part time: 33,335 hours, 9,989 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING APU START MAINTENANCE MESSAGE 49-41250, START CONVERTER UNIT SHOWS START SYSTEM INOPERATIVE.  FOUND 18 LOGGED FAULTS OF THIS MESSAGE.  ACFT GROUNDED. PERFORMED FIM TASK 49-40, TASK 811.  R & R APU START CONVERTER UNIT, INSTALLATION TEST PASSED, REF AMM 49-41-61.
